# SDR SWAA081549

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 55,042 hours, 54,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 801881
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RIGHT EMERGENCY ESCAPE ROPE DOOR LATCH INOP.  REMOVED AND REPLACED LATCH PER MM.
